Contributing Writer for Wake Up World
Continued controversy over Gardasil has emerged with a report published in the British Medical Journal (BMJ) linking the vaccine with premature ovarian failure in a teenaged girl. The connection was discovered when the young Australian went into menopause after receiving the human papilloma virus (HPV) vaccine.
When Dr. Little first met her new patient, the 16-year-old had ceased to menstruate. In her report, Dr. Little states that the girl’s menstrual cycles were normal before the Gardasil vaccination and her personal medical history did not indicate a cause for early menopause.
In the fall of 2008, the girl was injected with Gardasil; by January 2009, her menstrual cycle had become irregular. Over the next two years, her menses became extremely erratic until she stopped menstruating altogether in 2011. After several tests, which included measuring hormone levels and organ functioning, the diagnosis was “premature ovarian failure.”
“Although the cause is unknown in 90% of cases, the remaining chief identifiable causes of this condition were excluded. Premature ovarian failure was then notified as a possible adverse event following this vaccination,” said Dr. Little.
When the physician contacted the Therapeutic Goods Administration of Australia to learn more about Gardasil testing and safety, she found there were no records regarding the effect of the vaccine on female reproductive systems. Apparently, Gardasil had only been tested on male rat reproductive organs.
Further evidence of harm
Research published in the American Journal of Reproductive Immunology supports Dr. Little’s diagnosis. The research was conducted in Israel and Italy and involved three young women who experienced ovarian failure after HPV vaccination. According to the study:
“All three patients developed secondary amenorrhea following HPV vaccinations, which did not resolve upon treatment with hormone replacement therapies. In all three cases sexual development was normal and genetic screen revealed no pertinent abnormalities. . . . Serological evaluations showed low levels of estradiol and increased FSH and LH and in two cases, specific auto-antibodies were detected (antiovarian and anti thyroid), suggesting that the HPV vaccine triggered an autoimmune response. . . . All three patients experienced a range of common non-specific post-vaccine symptoms including nausea, headache, sleep disturbances, arthralgia and a range of cognitive and psychiatric disturbances.”
The researchers conclude that there is strong evidence of an HPV vaccine-induced autoimmune condition and stress that this is “a matter of public health that warrants further rigorous inquiry.”
In light of the devastating consequences of Gardasil, Steven Mosher of the Population Research Institute asserts:
“Tens of millions of young girls have received the Gardasil vaccine since its approval by the FDA six years ago. If even a tiny fraction of them have experienced infertility as a result, then these girl children have been denied a very fundamental right, that is, the right to decide how many children they want to have. . . . In the case of the Australian girl the effect is irreversible. She has lost an integral part of her womanhood, while still but a child.”
“Women deserve better,” he said.
Previous articles by Carolanne:
- Confirmed by Science: You Really Can Change Your DNA – Here’s How
- Kick the Caffeine Habit and Feel Better Quick with these Natural Alternatives
- Top 10 Food Frauds: Formaldehyde, Plastic, Melamine & Caustic Soda Found in Common Foods
- Autistic Boy With Higher IQ Than Einstein Discovers Gift After Removal From State-Run Therapy
Please note: this article was first published on Natural News.